# SDR ASOA2012073002006

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT SEAT TRACK HAS SEVERAL AREAS OF CORROSION AT FS 559 - 559+80 AT RBL 9.    REMOVED CORRODED SEAT TRACK AND INSTALLED NEW IAW AMM TASK 53-01-11-400-802.
